MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER
Model Number 772417
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the wrong product was in the package.The customer was missing iodine.Per additional information received 26nov2019, the customer confirmed that there was not an incorrect device in the package, the iodine was missing from the package.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential failure mode could be ¿missing components/ accessories and/or not according to proper assembly sequence¿ with a potential root cause of "incorrect operation".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter.7.Prep patient with povidone-iodine swabsticks.8.Proceed with catheterization in usual manner.9.If specimen is required, fill sterile container from catheter.10.Top tray may be placed on basin to help prevent spillage.11.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.".
 
Event or Problem Description
It was reported that the wrong product was in the package.The customer was missing iodine.Per additional information received (b)(6) 2019, the customer confirmed that there was not an incorrect device in the package, the iodine was missing from the package.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER
Common Device Name
TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9481228
Report Number1018233-2019-08019
Device Sequence Number11460871
Product Code KOD
UDI-Device Identifier00801741030437
UDI-Public(01)00801741030437
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number772417
Device Catalogue Number772417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1